Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hammerstein integral inclusions
in reflexive Banach spaces


Authors: Tiziana Cardinali and Nikolaos S. Papageorgiou
Journal: Proc. Amer. Math. Soc. 127 (1999), 95-103
MSC (1991): Primary 47H04, 47H30, 45G10
MathSciNet review: 1610932
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we examine multivalued Hammerstein integral equations defined in a separable reflexive Banach space. We prove existence theorems for both the ``convex'' problem (the multifunction is convex-valued) and the ``nonconvex'' problem (the multifunction is not necessarily convex-valued). We also show that the solution set of the latter is dense in the solution set of the former (relaxation theorem). Finally we present some examples illustrating the applicability of our abstract results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H04, 47H30, 45G10

Retrieve articles in all journals with MSC (1991): 47H04, 47H30, 45G10


Additional Information

Tiziana Cardinali
Affiliation: Department of Mathematics, University of Perugia, Via Vanvitelli 1, Perugia 06123, Italy

Nikolaos S. Papageorgiou
Affiliation: Department of Mathematics, National Technical University, Zografou Campus, Athens 157 80, Greece
Email: npapg@math.ntua.gr

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04906-0
PII: S 0002-9939(99)04906-0
Keywords: Compact operator, measurable multifunction, lsc and usc multifunction, multivalued Nemitsky operator, $h$-continuous multifunction, Leray-Schauder alternative theorem, relaxation theorem, elliptic inclusions, Green's operator.
Received by editor(s): March 6, 1997
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1999 American Mathematical Society